| Model Number |
PATIENT INFORMATION CENTER IX |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: reporter phone#(b)(6).Philips field service engineer (fse) evaluated the device using a pronk simslim8 simulator and was unable to replicate the user-reported issue of inaccurate heart rate values on the telemetry units.The device was tested with new leadsets and showed accurate values (simulated: 30 bpm, 60 bpm, 90 bpm; measured: 30 bpm, 60 bpm, 90 bpm).The device was returned to service.The user was advised to check lead placements and ensure proper skin preparation before placing electrodes.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
Event or Problem Description
Philips received a complaint on the patient information center ix indicating the rhythm displayed is not synchronized, showing inconsistent readings between the two monitors.The telemetry is not showing accurate hr readings and that the value keeps jumping around from 60 to 20 to 30 bpm.The device was in use at the time of the event.No adverse event occurred.